Volume 30, Number 2
Preview Issue Next Issue

open access

M. Hintermuller, Michael Hinze and Ronald H.W. Hoppe

10.4208/jcm.1109-m3522

J. Comp. Math., 30 (2012), pp. 101-123

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation Download 298 451 Article preview

open access

Dongyang Shi and Chao Xu

10.4208/jcm.1106-m3520

J. Comp. Math., 30 (2012), pp. 124-138

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation Download 305 463 Article preview

open access

Bo Yu, Donghui Li and Ning Dong

10.4208/jcm.1110-m3395

J. Comp. Math., 30 (2012), pp. 139-156

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation Download 299 425 Article preview

open access

Yunyun Ma, Fuming Ma and Heping Dong

10.4208/jcm.1109-m3491

J. Comp. Math., 30 (2012), pp. 157-176

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation Download 301 466 Article preview

open access

Fenlin Yang, Ke Chen, and Bo Yu

10.4208/jcm.1107-m3423

J. Comp. Math., 30 (2012), pp. 177-196

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation Download 299 461 Article preview

open access

Changfeng Ma

10.4208/jcm.1107-m3559

J. Comp. Math., 30 (2012), pp. 197-222

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation Download 303 450 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80